# SDR UALA2009020900429

- Difficulty date: February 8, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 50,380 hours, 9,294 cycles
- Engine: Pwa PW4077
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: S251W120100
- Condition: Faulty
- Location: Lt Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT CONTROL SYS CMC MSG AND LEFT OUTBOARD AILERON MSG -2710201.  REPLACED THE LT OUTBOARD AILERON POWER CONTROL UNIT.  INSPECTED FOR SAFETY, SECURITY AND CORRECT OPERATION.
